# SDR C2XA10TY184

- Difficulty date: December 5, 2010
- Submitted: December 5, 2010
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 29,587 hours, 22,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DENT AT EXTERNAL FUSELAGE FRM 20 STR 1-3L.  FABRICATED AND INSTALLED DOUBLER AND FILLER AT STR 1L AND 1R, AND STR 4L AND 5L.  PRIMED AND PAINTED REPAIR.
